# SDR CA091117001

- Difficulty date: November 8, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Piper PA-24-250
- Aircraft time: 2,260 hours
- Engine: Lyc O540A1D5
- Propeller: Hartzl HCA2V*
- System (JASC): 3210 · Main Landing Gear
- Part: Conduit
- Part number: 455180
- Condition: Worn
- Location: Rt Main Gear
- Part time: 2,273 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT MAIN RETACTION PUSH PULL CONDUIT AT LANDING GEAR END WAS WORN BETWEEN INNER AND OUTER SLEEVES.  SEPARATION OF THE SLEEVES DID NOT ALLOW THE GEAR TO EXTEND FULLY DOWN AND CAUSED ACFT TO VEER ONE WAY UPON LANDING.
